# SDR CA960122011

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Floor Rib
- Part number: 4810100
- Condition: Cracked
- Location: Door Hinge Area
- Part time: 6,067 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)FUSELAGE FLOOR RIB CRACKED AT STN 222.19 WHERE THE CABIN DOOR HINGE IS ATTACHED. A 1/2 IN  CRACK IS LOCATED IN THE CORNER WHERE THE PLATE FOR THE CABIN DOOR HINGE IS BOLTED. SUBMITTER STATES THAT THIS LOCATION IS HARD TO SEE WITHOUT REMOVING THE PLATE FIRST. SEE ALSO SDR 960122012, CRACK AT STN 224.9.
